2017年06月28日 |  English version
网站首页 | 学院一览 | 学院新闻 | 科学研究 | 学科建设 | 师资队伍 | 人才培养 | 学生工作 | 下载专区 | 招考信息
 
师资队伍
博士生导师 许宝刚
详细信息
 
博士生导师 许宝刚
基本信息

姓名 许宝刚
最后学位 博士
最后毕业时间 1997年
毕业院校 山东大学
职称 博士生导师
所在研究室 运筹控制研究室
研究方向 图论与组合数学
办公室 行健楼650室
联系电话 85891380-8650
电子邮箱 baogxu@njnu.edu.cn
个人主页 点击查看个人主页

详细信息

教学活动

 

开课时间

课程名称

授课对象

2014.02-2014.06

图论

研究生

2013-09-2014.01

  图论初步

研究生

2013.01-2013.05

Applied Combinatorics

二年级本科生

2012.02-2012.06

图论

研究生

2011.09-2012.01

  图论初步

研究生

2011.09-2012.01

  概率方法与图论

研究生

2011.09-2012.01

  线性代数

二年级本科生(非数学专业)

2011.02-2011.06

图论

研究生

2010.09-2011.01

  图论初步

研究生

2010.09-2011.01

  概率方法与图论

研究生

2010.09-2011.01

  线性代数

二年级本科生(非数学专业)

2010.02-2010.06

图论

研究生

2009.09-2010.01

图论初步

研究生

2009.02-2009.06

高等代数

一年级本科生(数学专业)

2008.08-2009.01

高等代数

一年级本科生(数学专业)

2008.02-2008.06

  概率方法与图论

研究生

2008.02-2008.06

高等代数

一年级本科生(数学专业)

2007.09-2008.01

高等代数

一年级本科生(数学专业)

2007.01-2007.05

Applied Combinatorics

二年级本科生

主要论著

 67M. Liu and B. Xu*, Bipartition of graphs under degree constrains, Science China Math, online  doi:10.1007/s11425-014-4915-y

66B. Xu, X. Yu, X. Zhang and Z. Zhang, An SDP randomized approximation algorithm for max hypergraph cut with limited unbalance, Science China Math. 57 (2014) 2437—2462.

65. B. Xu, A sufficient condition on 3-colorable plane graphs without 5- and 6-circuits,  Acta Appl. Math. Sinica English Ser. 30 (2014) 765--772.

64. G. Fan, B. Xu*, T. Ye and X. Yu, Forbiden subgraphs and 3-colorings, Siam J. Disc. Math. 28 (2014) 1226--1256. 

63. B. Xu and X. Yu, On judicious bisections of graphs, J. Combin. Theory B 106 (2014) 30--69.

62. H. Li, Y. Liang, M. Liu and B. Xu*, On minimum balanced bipartitions of triangle-free graphs, J. Combinatorial Optimization 27 (2014) 557-566.

61. M. Wan and B. Xu, Acyclic edge coloring of planar graphs without adjacent cycles, Science China Math. 57 2014433-442.

60H. Li and B. Xu, Maximum balanced 3-partitions of graphs, Disc. Math. Algor. and Appl. 6:2 (2014) 1450020.

59. H. Li and B. Xu, A lower bound on judicious balanced  bipartition problem of graphs, Acta Math. Sinica Chinese eds. 56 2013651-660.

58 J. Jin, B. Xu and X. Zhang, On the complexity of injective colorings and its generalizations, Theoretical Computer Science, 491 (2013) 119-126.

57. T. Wang, B. Xu and and Q. Yu, On Some Properties of Cages, Ars Combinatoria CVIII (2013) 201-208.

56. B. Xu and X. Yu, Maximum directed cuts in graphs with degree constraints, Graph and Combinatorics 28 (2012) 563--574.

55. G. Fan, B. Xu*, X. Yu and C. Zhou, Upper bounds on minimum balanced bipartitions, Disc. Math. 312 (2012) 1077--1083.

54. R. Li and B. Xu, Injective choosability of planar graphs of girth five and six, Disc. Math. 312 (2012) 1260--1265.

53. R. Li and B. Xu, Edge choosablity and total choosability of planar graphs with no 3-cycles adjacent 4-cycles, Discrete Math. 311 (2011) 2158--2163.

52. R. Li and B. Xu, Edge choosablity and total choosability of toroidal graphs without intersecting triangles, Ars Combinatoria 103 (2012) 109-118.

51. R. Li and B. Xu, On a graph partition result of Kuhn and Osthus, Ars Combinatoria 103 (2012) 491-495.

50. B. Xu and X. Yu, Better bounds for $k$-partitions of graphs, Combin. Probab. and Comp. 20 (2011) 631--640.

49 W. Dong and B. Xu, Some results on acyclic edge coloring of plane graphs, Information Processing Letters 110 (2010) 887--892.

48. B. Xu, J. Yan and X. Yu, A note on balanced bipartitions, Discrete Math. 310 (2010) 2613—2617.

47. W. Dong, B. Xu and X. Zhang, Improved bounds on linear coloring of plane graphs, Sciences China Mathematics 53 (2010) 1895—1902.

46. J. Huang and B. Xu, A forbidden subgraphs characterization of line-polar bipartite graphs, Disc. Applied Math. 158 (2010) 666 — 680.

45. B. Xu, J. Yan and X. Yu, Balanced judicious partitions of graphs, J. Graph Theory 63 (2010) 210 — 225.

44. B. Xu and X. Yu, On a bipartition problem of Bollobas and Scott, Combinatorica 29 (2009) 595--618.

43. W. Dong and B. Xu, (3, 2)*-choosability of triangle-free toriodal graphs, Ars Combinatoria 93 (2009) 193 — 201.

42. 李光暖,许宝刚,关于正则图存在平衡划分的一些结果,高校应用数学学报 24 2009 353 — 358.

41. B. Xu and X. Yu, Judicious k -partitions of graphs, J. Combin. Theory Ser. B 99 (2009) 324--337.

40. W. Dong and B. Xu, A note on list improper coloring of plane graphs, Disc. Appl. Math. 157 (2009) 433--436.

39. B. Xu, On (3,1)*-coloring of plane graphs, SIAM J. Disc. Math. 23 (2008) 205--220.

38. B. Xu and Q. Yu, A note on (3, 1)*-choosable toroidal graphs, Utilitas Mathematica 76 (2008) 183-189.

37. X. Cheng, D.-Z. Du, L. Wang and B. Xu, Relay sensor placement in wireless sensor networks, ACM WINET 14 (2008) 347--355.

36. B. Xu, On minimally circular-imperfect graphs, Discrete Math. 308 (2008) 3134--3142.

35. B. Xu and X. Yu, Triangle-free subcubic graphs with minimum bipartite density, J. of Combin. Theory Ser. B 98 (2008) 516--537.

34. B. Xu, A 3-color theorem on plane graphs without 5-circuits, Acta Mathematica Sinica (English Ser.) 23 (2007) 1059--1062.

33. B. Xu, An analogue of Dirac's theorem on circular super-critical graphs, European J. of combinatorics 28 (2007) 1270--1275.

32. B. Xu and H. Zhang, Every toroidal graph without adjacent triangles is (4,1)*-choosable, Disc. Appl. Math. 155 (2007) 74--78.

31. B. Xu, On 3-colorable plane graphs without 5- and 7-cycles, J. of Combin. Theory Ser. B 96 (2006) 958--963.

30. I.Cardei, M. Cardei, L. Wang, B. Xu and D.-Z. Du, Optimal relay location for energy constrained wireless ad-hoc networks, J. of Global Optimization 36 (2006) 391--399.

29. B. Xu, Minimally circular imperfect graphs with a major vertex, Discrete Math. 301 (2005) 239--242.

28. B. Xu, Some results on circular perfect graphs and perfect graphs, J. of Systems Science and Complexity 18 (2005) 167--173.

27. B. Xu and X. Zhou, Graphs whose circular clique number equal the clique number, J. of Systems Science and Complexity 18 (2005) 340--346.

26. B. Xu, A family of minimally circular imperfect series-parallel graphs, Graph Theory Notes of New York XLVII I (2005) 22--28.

25. B. Xu, On 3-colorings of plane graphs, Acta Math. Appl. Sin. (English Ser.) 20 (2004) 597--604.

24. B. Xu, On maximal matchings of connected graphs, Acta Mathematica Scientia 24 (2004) 603--607.

23 B. Xu, Two conjectures equivalent to the perfect graph conjecture, Discrete Math 258 (2002) 347--351.

22. G. Fan and B. Xu, Hajos' Conjecture and Projective Graphs, Discrete Mathematics 252 (2002) 91--101.

21. B. Xu, On structure of graphs embedded on surfaces of nonnegative characteristic with application   to choosability, Discrete Mathematics, 248 (2002) 283--291.

20. P.C.B. Lam, W.C. Shiu and B. Xu, On Structure of Some Plane Graphs with Application to Choosability, J. of Combinatorial Theory Ser B 82 (2001) 285--297.

19. D. Du, L. Wang and B. Xu, The Euclidean Bottleneck Steiner Tree and  Steiner Tree with Minimum Number of Steiner Points, Lecture Notes in Computer Science 2108 (2001) 509--518.

18. B. Xu, Plane graphs with acyclic complexes, Lecture Notes in Computer Science 2108 (2001) 395--399.

17. Peter C.B. Lam, B. Xu and J. Liu, The 4-choosability of plane graphs without 4-cycles, J. of Combinatorial Theory Ser B 76 (1999) 117--126.

16. B. Xu, A sufficient condition for bipartite graphs to be of Type one, J. of Graph Theory 29 (1998) 133--137.

15. L. Xie, G. Liu and B. Xu, On Endo-homology of Complexes of Graphs, Discrete Mathematics  188 (1998) 285--291.

14. B. Xu and H. Fan, On the fixed edges of planar graphs with minimum degree five, Discrete Mathematics 152 (1996) 325 — 328.

13. B. Xu, Hajos' Conjecture and connectivity of eulerian graphs, J. of Systems Science and Complexity 15 (2002) 295--298.

12. B. Xu, (4m,m)-choosability of plane graphs, J. of Systems Science and Complexity 14 (2001) 174--178.

11. 许宝刚,高度图地独立集复形,应用数学学报 21 (1998) 33--39.

10. 许宝刚,图与其子图相对同调群的可重构性,系统科学与数学 18 (1998) 371--373.

9. B. Xu, A negative answer to a problem of Erdos ,数学进展 28 (1999) 473--474.

8. B. Xu, On total coloring of graphs G\vee H with \nu(G)=\nu(H)\equiv 0 (mod 2), 数学物理学报 16 (1996) 162--169 .

7. B. Xu, The total chromatic number of graphs having an unique maximum degree vertex of degree 4,  数学研究与评论 l18 (1998) 33--38.

6. 许宝刚,独立亲同调子图,山东大学学报(自然科学版) 32 (1997) 174--180.

5. 许宝刚, \nu(G)=\nu(H) G\vee H 的全色数,山东大学学报(自然科学版) 31 (1996) 324--330.

4.许宝刚,图色数的一个结果,山东大学学报(自然科学版) 30 1995 156 — 159

3.  许宝刚,最大度为 3 且最大度点互不相邻的图的全色数,山东大学学报(自然科学版) 29 1994 296--298.

2.  许宝刚,平面图及其同胚图的完备色数 , 山东大学学报(自然科学版) 29 1994 8--12.

1.  B. Xu  On graphs having clique number a and chromatic number a+1, 数学研究与评论 11 1991 400. 1991 400. 



科研项目

 

起止时间

项目名称

2016-2019 主持国家自然科学基金“关于图染色的x-有界猜想及相关问题研究”(NSFC11571180

2014-2018

主持国家自然科学基金重点项目网络设计中的离散数学方法”(NSFC 11331003 )子课题“图/超图的划分理论研究”

2012-2015

主持国家自然科学基金项目“关于顶点划分的THOMASSEN猜想”(NSFC 11171160

2012-2014

主持教育部博士点基金“无三角形图类的最大二部子图”(20113207110003

2010-2013

主持国家自然科学基金重点项目极值图论NSFC 10931003 )子课题图的顶点划分问题

2007-2009

主持国家自然科学基金项目圆染色、圆完美图及其相关问题NSFC 10671095

2006-2010

主持江苏省青蓝工程中青年学术带头人培养基金

2004-2006

主持国家自然科学基金项目图的染色、同态与圈结构NSFC 10371055

2002-2004

主持南京师范大学优秀高层次人才启动基金

2001-2003

独立完成国家自然科学基金青年基金项目图的染色问题研究NSFC 10001035

1998-2000

独立完成中科院王宽诚博士后工作基金

1998-2000

独立完成国家博士后基金图的列表染色问题

1997-1998

主持山东大学青年基金图的染色问题

1997-1998

参加山东省青年基金图的重构与染色问题

1995-1998

参加国家教委博士点基金图的重构问题

所获奖励


获奖时间

所获奖励

2009

教育部、科技部、中国科学院、国家基金委联合开展的

“ 10000 个科学难题征集活动中,获优秀撰稿人奖

2009

南京师范大学优秀教师奖

2006

江苏省 " 青蓝工程 " 中青年学术带头人培养人选

2002

江苏省 " 青蓝工程 " 优秀中青年骨干教师

1998

中科院首届王宽诚博士后工作奖励基金

1995

山东大学优秀研究生奖

1995

指导大学生参加数学建模竞赛获全国一等奖

社会工作

 

所在机构及担任职务

J. of the Operations Research Society of China 编委(2016--)

中国运筹学会常务理事(2016--),理事(2012--)

中国运筹学会图论与组合分会副理事长(2010-2014),常务理事(2006--

中国数学会图论与组合学会秘书长(2014--),常务理事(2006--

中国数学会江苏省数学分会理事(2014--)

 返回
南京师范大学数学科学学院 版权所有 Copyright © 2009
通讯地址:南京市亚东新城区文苑路1号 南京师范大学数学科学学院 邮政编码:210023
联系电话:025-85898785